# SDR 2014FA0000077

- Difficulty date: January 31, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Aircraft: N599LP
- Make and model: Raythn HAWKER750
- Aircraft serial: HB71
- Aircraft time: 812 hours, 676 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 812 hours, 676 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221735310
- Part serial: 3HFON
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 812 hours, 676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FOUND THAT NR 2 MAIN FLIGHT DISPLAY SCREEN WOULD NOT COME ON IN COLD TEMPERATURES.
